# SDR 97ZZZX4597

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5405G
- Make and model: Bolkms BK117B1
- Aircraft serial: 7179
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bl 34r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED ELECTRONIC OVERSPEED BRACKET FOR NR 2 ENGINE SLIGHTLY FORWARD OF STA 4963 AT AIRCRAFT TT, 4,853.7 HOURS AT AIRCRAFT TT, 5,399.3 HOURS DURING A 600-HOUR INSPECTION.  CRACKS WERE FOUND ON STRINGERS AT BL 215R AND BL 34R AS WELL AS BRACKET ASSY.
